Have you flared when tapered off Cortifoam?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

:)
Regular Member


Date Joined Feb 2008
Total Posts : 182
   Posted 2/18/2009 4:45 PM (GMT -6)   
Just entered my first real flare since being diagnosed teo years ago. I beleive it happened around the time I tapered off of Cortifoam, after using it every nt for 2 weeks, then every other nt for 1 week.
Dr, said he didnt think that's what caused it. I don't buy that. I get the sense he's trying to save face that it didn't work.
 
What's your experience been w this?
Dx: Dec. 2006 with UC
F, 23, NYC
Thank G-d - Prednisone then 6MP, Rowasa and Asacol brought remission
Now Asacol 4tabs 2x a day.
Reduced to 2tabs 2x a day. Soon had a very mild flare. Upped to 6 tabs 2x a day. Rowasa enemas nightly. Soon replacing that with Cortifoam (generic). Dr. says it's like shooting a mouse with an elephant gun....
 
Muiltivitamin, Iron and Folic Acid supplements


ZLSJ
Regular Member


Date Joined Dec 2008
Total Posts : 263
   Posted 2/18/2009 4:49 PM (GMT -6)   
Well...someone who is far more informed will be able to give you better info but here is my experience! (slightly different in that I went "cold turkey")
 
http://www.healingwell.com/community/default.aspx?f=38&m=1388201
 
 
 
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 21, 2018 9:58 PM (GMT -6)
There are a total of 2,974,349 posts in 326,171 threads.
View Active Threads


Who's Online
This forum has 161240 registered members. Please welcome our newest member, brachyi125.
366 Guest(s), 5 Registered Member(s) are currently online.  Details
logoslidat, California Dreamer, artemis111, Driver45, RobLee